American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information
View Article: PDF

[2] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information
View Article: PDF

[3] Neil J. Calkin, Julia Davis, Michelle Delcourt, Zebediah Engberg, Jobby Jacob and Kevin James. Discrete Bernoulli convolutions: An algorithmic approach toward bound improvement. Proc. Amer. Math. Soc. 139 (2011) 1579-1584. MR 2763747.
Abstract, references, and article information
View Article: PDF

[4] William Y. C. Chen, Carol J. Wang and Larry X. W. Wang. The limiting distribution of the coefficients of the $q$-Catalan numbers. Proc. Amer. Math. Soc. 136 (2008) 3759-3767. MR 2425713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Grzegorz A. Rempala. Asymptotic factorial powers expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 132 (2004) 261-272. MR 2021270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jeff Kahn. Entropy, independent sets and antichains: A new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002) 371-378. MR 1862115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Tomasz Luczak and Tomasz Schoen. On the number of maximal sum-free sets. Proc. Amer. Math. Soc. 129 (2001) 2205-2207. MR 1823901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ewa Marciniak and Jacek Wesolowski. Asymptotic Eulerian expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 127 (1999) 3329-3338. MR 1637400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1